Jump to content
Sign in to follow this  
BAbrams

Pulsing / tingling in leg when injecting?

Recommended Posts

Hi! 

Sometimes, 3 out of ever 5 times, when I inject, and physically insert the needle in my thigh, I feel a large throbbing/pulsing and i get pins and needles down my leg. I often ignore it and everything returns to normal after the shot. Today, when I experienced this, but when I removed the needle a fair bit of blood followed (darker in color so feeling its not arterial). It clotted after a few mins so I am not so worried. But it did get me thinking of the pins and needles (almost 'dead leg' sensation) and throbbing were maybe bad - perhaps a sign that I should pull the needle out and go into a different spot (Something I am always anxious about doing). ?

I am pretty lean injecting 1ml med with a  1inch 23g needle. 

Cheers!

 

Share this post


Link to post
Share on other sites

Hmm I am doing in the quads too. I inject about 9 inches or so from the top of the quad. However, I do not inject at the side ever; its pretty much straight down. 

Share this post


Link to post
Share on other sites
On 20/09/2020 at 3:59 PM, BAbrams said:

Hmm I am doing in the quads too. I inject about 9 inches or so from the top of the quad. However, I do not inject at the side ever; its pretty much straight down. 

SO I literally go half way between my hip and my knee and go in directly from the side.

I know some people who prefer to go in at more of an angle, maybe 45 degrees. But for me, the side is perfect.

It can be 'uncomfortable' sometimes, but rarely hit anything serious.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×